Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
A Design Method for Nonlinear H Control Based on Hamilton-Jacobi-Isaacs Equation
A Genetic Programming Approach
Joe IMAEJunya TAKAHASHI
Author information
JOURNALS FREE ACCESS

2000 Volume 13 Issue 9 Pages 403-412

Details
Abstract

Based on Hamilton-Jacobi-Isaacs equation, we deal with a design problem of the state feedback controller for the nonlinear H control problem. Making use of the emergent property of Genetic Programming, we try to approximately obtain the solution of the Hamilton-Jacobi-Isaacs equation. By introducing the automatic differentiation technique, we then combine the Genetic Programming with the nonlinear H control problem. Some numerical examples are demonstrated to illustrate the efficiency of the proposed design method.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top